Self-similar solutions for the 2-D Burgers system in infinite subsonic channels
Bull. Korean Math. Soc. 2010 Vol. 47, No. 1, 29-37
Printed January 1, 2010
Kyungwoo Song
Kyung Hee University
Abstract : We establish the existence of weak solutions in an infinite subsonic channel in the self-similar plane to the two-dimensional Burgers system. We consider a boundary value problem in a fixed domain such that a part of the domain is degenerate, and the system becomes a second order elliptic equation in the channel. The problem is motivated by the study of the weak shock reflection problem and 2-D Riemann problems. The two-dimensional Burgers system is obtained through an asymptotic reduction of the 2-D full Euler equations to study weak shock reflection by a ramp.
Keywords : changing-type equations, degenerating quasilinear elliptic equations, self-similar solutions, 2-D full Euler equations
MSC numbers : 35J70, 35M10, 35L65
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd